# SDR AALA202101119013

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,342 hours, 9,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02240
- Condition: Failed
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R1 DOOR FAILED ON TEST.  REPLACED R1 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY PACK, PER AMM 52-11-20.
